It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Cosmetic / Plastic Surgery Message Board

Botox and headaches


Post New Thread   Closed Thread
LinkBack Thread Tools Search this Thread
Old 08-16-2015, 11:41 AM   #1
Worrybucket
Senior Veteran
(female)
 
Join Date: Aug 2007
Location: Uk
Posts: 1,367
Worrybucket HB UserWorrybucket HB UserWorrybucket HB UserWorrybucket HB User
Botox and headaches

I had some botox put into my forehead and around the sides of my eyes about 5 weeks ago. I just had a think about this today and I think this is related.
I had been getting some nasty headaches not long after I had it injected.
I went away on holiday and flew a lot (32 hours) in 3 weeks. I thought it could have been my sinuses and it still may be. But I'm wondering if perhaps the botox has contributed to these headaches, as they are all over my forehead and actually if im honest all over my head.
Has anyone else had botox and it's given them headaches. I don't think I will be having anymore.

 
Sponsors Lightbulb
   
Old 10-13-2015, 11:59 AM   #2
kisko
Newbie
(female)
 
Join Date: Oct 2015
Posts: 1
kisko HB User
Re: Botox and headaches

Quote:
Originally Posted by Worrybucket View Post
I had some botox put into my forehead and around the sides of my eyes about 5 weeks ago. I just had a think about this today and I think this is related.
I had been getting some nasty headaches not long after I had it injected.
I went away on holiday and flew a lot (32 hours) in 3 weeks. I thought it could have been my sinuses and it still may be. But I'm wondering if perhaps the botox has contributed to these headaches, as they are all over my forehead and actually if im honest all over my head.
Has anyone else had botox and it's given them headaches. I don't think I will be having anymore.
Remember even doing Botox needs a good surgeon! Overdose in botox can poison your brain and/or body. I did my Botox at Clearview Plastic Surgery when I was in Toronto, my doctor always stopped injecting when HE thinks it is enough, even sometimes I asked for doing more (Yes, I had a lot of winkles), and we all know doctors charge us regarding to the dose.
Your forehead, eye frame, or even chin are all close to your brain than any other parts of your body since they are ON your head! You have to minimize the damage by finding a good physician or lower the dosage at least.

 
Closed Thread




Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 02:05 AM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!